Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 28.03.2020. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Toruń : Juliusz Schauder Center
1 online resource
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


* 1230-3429 (chyb.)
Vychází od v. 1, no. 1 (Mar. 1993).
4x ročně
Print version: Topological methods in nonlinear analysis, ISSN 1230-3429
Plný text je volně přístupný
Two issues constitute a vol.; 2 v. published each year.
Electronic reproduction. [S.l.] : HathiTrust Digital Library, 2010.
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002. http://purl.oclc.org/DLF/benchrepro0212
Issued by: The Juliusz Schauder Center for Nonlinear Studies.
Description based on: Vol. 5, no. 1 (Mar. 1995); title from table of contents page (Project Euclid, viewed April 19, 2017).
Latest issue consulted: Vol. 49, no. 1 (2017) (Project Euclid, viewed April 19, 2017).
000149374
(OCoLC)166882524
(SFX)110978984081709

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC